Alert archive / Michigan / Tornado Warnings in 2007
Tornado Warning 5, NWS Marquette, MI
NWS Marquette, MI issued this tornado warning at Jun 7, 2007, 6:33 PM CDT for Menominee County, Michigan. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2007, 6:33 PM CDT (23:33 UTC)
- Expired
- Jun 7, 2007, 7:00 PM CDT
- In force
- 27 min
- Issued by
- NWS Marquette, MI
- Area
- Counties, with a storm outline in the text
County Menominee County, MI
The radar
The Green Bay radar (KGRB), 97 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 2:41 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -754 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KMQT 072332 TORMQT MIC109-080000- /O.NEW.KMQT.TO.W.0005.070607T2333Z-070608T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MARQUETTE MI 633 PM CDT THU JUN 7 2007 THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN MENOMINEE COUNTY IN SOUTH CENTRAL UPPER MICHIGAN * UNTIL 700 PM CDT * AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES NORTH OF MENOMINEE...MOVING EAST AT 30 MILES AN HOUR. * THE TORNADO WILL BE NEAR... ARTHUR BAY AROUND 750 PM EDT... WELLS STATE PARK AROUND 800 PM EDT... THIS IS A VERY DANGEROUS SITUATION...SEEK SHELTER IMMEDIATELY ABANDON MOBILE HOMES AND VEHICLES AND GET INSIDE A NEARBY REINFORCED BUILDING. DO NOT ATTEMPT TO OUTRUN A TORNADO WITH YOUR VEHICLE. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...GO TO THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM. STAY AWAY FROM WINDOWS. IF CAUGHT OUTDOORS AND NO SHELTER IS AVAILABLE...LIE FLAT IN A LOW-LYING AREA AND PROTECT YOUR HEAD. LAT...LON 4527 8779 4510 8771 4522 8709 4543 8719 $$ JLA
1 follow-up statement
000 WWUS53 KMQT 072340 SVSMQT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 740 PM EDT THU JUN 7 2007 MIC109-080000- /O.CON.KMQT.TO.W.0005.000000T0000Z-070608T0000Z/ MENOMINEE MI- 640 PM CDT THU JUN 7 2007 ...TORNADO WARNING REMAINS IN EFFECT FOR MENOMINEE COUNTY UNTIL 700 PM CDT... AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES SOUTHEAST OF CARBONDALE...OR 9 MILES NORTH OF MENOMINEE. THE TORNADIC STORM WAS MOVING NORTHEAST AT 30 MILES PER HOUR. * THE TORNADO WILL BE NEAR... ARTHUR BAY AROUND 750 PM EDT... WELLS STATE PARK AROUND 800 PM EDT... THIS IS A VERY DANGEROUS SITUATION...SEEK SHELTER IMMEDIATELY ABANDON MOBILE HOMES AND VEHICLES AND GET INSIDE A NEARBY REINFORCED BUILDING. DO NOT ATTEMPT TO OUTRUN A TORNADO WITH YOUR VEHICLE. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...GO TO THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM. STAY AWAY FROM WINDOWS. IF CAUGHT OUTDOORS AND NO SHELTER IS AVAILABLE...LIE FLAT IN A LOW-LYING AREA AND PROTECT YOUR HEAD. LAT...LON 4527 8779 4510 8771 4522 8709 4543 8719 $$ JLA
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this tornado warning went out at Jun 7, 6:25 PM CDT, 8 minutes earlier.
Area forecast discussion, Jun 7, 6:25 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 725 PM EDT THU JUN 7 2007 .DISCUSSION (ISSUED AT 450 PM EDT)... SHORT TERM (TONIGHT)... FOCUS SQUARELY ON THUNDERSTORMS AND SEVERE WEATHER POTENTIAL. 50KT H85 WINDS...H5 WINDS OF 100KT YIELD 0-6KM SHEAR OF 60-70KT AND SWIFT STORM MOTIONS OF 23050KT. ML CAPES 1000-1500J/KG POKING INTO SW CWA WITH T/TD IN UPR 70S AND TD INTO MID 60S. THUS FAR...ONLY ISOLD CELLS FARTHER EAST OVR ECNTRL WI...BUT OTHERWISE...CLUSTERS OF STORMS ALONG DRY LINE MOVING INTO SE MN...ARE THE MAIN ISSUE SO FAR. NUMEROUS REPORTS OF WIND DAMAGE WITH THESE CELLS...WHICH ARE PROJECTED INTO SW CWA WITHIN NEXT 3 HOURS. STILL UNCERTAIN HOW INSTABILITY GRADIENT OVR CWA WILL PLAY OUT THIS EVENING. FOLLOWING THE DRY LINE ACROSS CWA...THREAT OF STRONG STORMS WILL END BTWN 03Z-06Z. 0-1KM/0-3KM STORM RELATIVE HELICITY VALUES AND WARM FRONT ACROSS UPR MI WILL KEEP POSSIBILITY OF TORNADOES THIS EVENING. STRONG SHEAR AND SUFFICIENT INSTABILITY ALLOW SUPERCELL STRUCTURE WITH ANY DEVELOPING STORMS LEADING TO POTENTIAL LARGE HAIL AND DAMAGING WINDS. OVERALL...NOT A SITUATION TO MESS WITH. CELLS ARE UPSTREAM AND ARE PRODUCING DAMAGING WINDS...AT THE LEAST. SYNOPTIC WINDS NOT AS STRONG...EXCEPT IN THE EAST WHERE SUNSHINE PREVAILS. STILL...KEPT WIND ADVY THIS EVENING UNTIL STRONG FRONT BLOWS THROUGH. IT WILL NOT TAKE MUCH TO PRODUCE NON-THUNDERSTORM ADVY GUSTS WITH 30-40KT JUST OFF THE SURFACE. LONG TERM...(FRI THROUGH THU) FRI...EVEN WITH STRONG DRY ADVECTION AND 850 MB CAA IN THE MORNING...MODERATE 700-300 QVECTOR CONV WITH THE MID LEVEL TROUGH WILL STILL SUPPORT LOWER END CHANCE POPS FOR -SHRA...ESPECIALLY OVER THE NW CWA. SUNSHINE AND INCREASED MIXING BY AFTERNOON SHOULD ALSO LEAD TO GUSTY WEST WINDS WITH SOME GUSTS TO NEAR 40 MPH OVER THE KEWEENAW GIVEN FAVORABLE TERRAIN ORIENTATION AND NAM 1K-2K FT WINDS FCST AROUND 35 KT. STRONG QVECTOR DIV MOVING IN DURING THE AFTERNOON SHOULD BRING CLEARING SKIES FROM WEST TO EAST. FRI NIGHT INTO SUN...A MORE ZONAL PATTERN DEVELOPS WITH THE POTENTIAL FOR FAST WEAK SHORTWAVES MOVING THROUGH THE UPPER GREAT LAKES. HIGH PRES WITH DRY AIR IS EXPECTED TO GIVE WAY TO WAA AND MOISTURE RETURN BY SUN. EVEN WITH THE 850 MB THETA-E RDG POKING INTO THE WRN LAKES...PER 12Z GFS...SINCE THE FRONTAL BNDRY REMAINS OVER N OF LK SUPERIOR AND GFS MOISTURE/INSTABILITY SEEMS A BIT OVERDONE...SHRA/TSRA WERE NOT ADDED AT THIS POINT. MON THROUGH THU...MODELS ARE IN GOOD AGREEMENT WITH PATTERN AMPLIFICATION PUSHING A RDG INTO THE WRN AND CNTRL GREAT LAKES. THE GFS WAS A BIT MORE PROGRESSIVE COMPARED TO THE PREFERRED ECMWF/UKMET AND GFS ENS MEAN. CONSIDERABLE ENSEMBLE SPREAD HOWEVER AND PROXIMITY OF THE DEEPER MOISTURE AXIS TO WRN LK SUPERIOR PER ECMWF...WARRANTS AT LEAST LOWER END POPS ESPECIALLY OVER THE WEST BY WED/THU. && .MARINE...LOW PRES OF 29.0 INCHES OVER SW ONTARIO LATE THIS EVENING WILL DRAG A COLD FRONT ACROSS LAKE SUPERIOR OVERNIGHT AND EARLY FRI MORNING. SE WINDS GOING W IS WAY WINDS GO NEXT 24 HOURS. STRONG WIND FIELDS JUST OFF LK SURFACE...SO NEED TO CONTINUE POTENTIAL GALES UNTIL LOW PASSES TO NORTH ON FRI. ALREADY SEEING LOCAL CONVERGENCE EFFECTS PRODUCING GUSTS TO 45 KT. HIGH PRES BECOMES ESTABLISHED AFTER THAT WILL LEAD TO LIGHTER WINDS AND KEEP WINDS LESS THAN 30 KT THE REST OF THE FORECAST PERIOD. && .AVIATION...FOR THE 00Z TAFS... AT TAF ISSUANCE TIME...LOOKS LIKE CLUSTER OF TS OVER WRN LK SUP WL MISS CMX TO THE W...AND CLUSTER OF TS OVER NE WI WL MISS SAW TO THE SE. HOWEVER...THREAT OF ISOLD TS WL PERSIST UNTIL LATE EVNG WHEN DRY SURGE TO THE SE OF POWERHOUSE LO PRES MOVING NE THRU MN INTO NW ONTARIO OVERWHELMS ANY LINGERING CNVCTN. GUSTY WINDS NOTED WITHIN THIS DRY SLOT...BUT LOSS OF DIURNAL HTG/SFC STABILIZATION WL PROBABLY ENSURE WINDS OBSVD AT SAW/CMX ARE NOT AS GUSTY AS OBSVD THIS AFTN TO THE SW. PASSAGE OF SFC TROF LATE TNGT WL CAUSE A PD OF GUSTY W WINDS AND MVFR CIGS/-SHRA ESPECIALLY OVER THE UPSLOPE TERRAIN AT CMX INTO TMRW MRNG. BUT ARRIVAL OF DRIER AIR IN THE AFTN FOLLOWING THIS TROF WL ALLOW FOR CLRG. BUT GUSTY W WINDS WL PERSIST ESPECIALLY AT CMX. && .MQT WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 1 AM EDT /MIDNIGHT CDT/ FRIDAY FOR MIZ003>006-010>013-084. WIND ADVISORY UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT FOR MIZ001>007-009>014-084-085. TORNADO WATCH UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING FOR MIZ002-009. && JLB...EXCEPT AVIATION KC
Hazardous weather outlook, Jun 7, 4:11 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 511 PM EDT THU JUN 7 2007 MIZ001>007-009>014-084-085-082115- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 511 PM EDT THU JUN 7 2007 /411 PM CDT THU JUN 7 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING WITH THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES...ESPECIALLY WEST OF A LINE FROM MUNISING TO ESCANABA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE OVER WEST UPPER MICHIGAN WEDNESDAY AND OVER WEST AND CENTRAL UPPER MICHIGAN WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF ANY SEVERE WEATHER ARE APPRECIATED. LSZ221-241>248-263-264-082115- KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI- MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI- HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI- MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER- LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING WHITEFISH BAY- 511 PM EDT THU JUN 7 2007 /411 PM CDT THU JUN 7 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WITH THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL AND ISOLATED WATERSPOUTS ARE POSSIBLE THIS EVENING...ESPECIALLY OVER SOUTHERN PORTIONS OF LAKE SUPERIOR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE ON WESTERN LAKE SUPERIOR TUESDAY AND ACROSS WEST AND CENTRAL LAKE SUPERIOR WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ221-248-262-082115- BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID- LINE OF THE LAKE- 511 PM EDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING...WITH THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL...AND ISOLATED WATERSPOUTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JLB
In the hours before
Local storm report, Jun 7, 3:45 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
445 PM EDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL N MARENISCO 46.38N 89.68W
06/07/2007 E0.75 INCH GOGEBIC MI TRAINED SPOTTER
HAIL LASTED FOR A COUPLE MINUTES. ACCOMPANIED BY HEAVY
RAIN.
&&
TGREENSpecial weather statement, Jun 7, 4:42 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 542 PM EDT THU JUN 7 2007 MIZ007-072215- LUCE- 542 PM EDT THU JUN 7 2007 ...SIGNIFICANT WEATHER ALERT FOR LUCE COUNTY UNTIL 615 PM EDT... AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CURTIS...OR 12 MILES SOUTHWEST OF NEWBERRY. THE STORM WAS MOVING NORTHEAST AT 60 MPH. ONE HALF INCH DIAMETER HAIL...WIND GUSTS TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... MCMILLAN. DOLLARVILLE. NEWBERRY. SOO JUNCTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JLA
Local storm report, Jun 7, 4:51 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
551 PM EDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 7 NE MARENISCO 46.46N 89.60W
06/07/2007 E0.25 INCH GOGEBIC MI TRAINED SPOTTER
HEAVY RAIN FOR ABOUT 20MIN. HAIL LASTED FOR 20 SEC
&&
TGREENSpecial weather statement, Jun 7, 5:02 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 602 PM EDT THU JUN 7 2007 MIZ011-012-072300- DICKINSON-MENOMINEE- 502 PM CDT THU JUN 7 2007 ...SIGNIFICANT WEATHER ALERT FOR DICKINSON AND MENOMINEE COUNTIES UNTIL 600 PM CDT (700 PM EDT)... AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM 7 MILES NORTHWEST OF MOUNTAIN...OR 26 MILES SOUTHEAST OF CRANDON WISCONSIN...MOVING NORTHEAST AT 45 MPH. PEOPLE IN MENOMINEE AND SOUTHERN DICKINSON COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND A TORNADO. A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jun 7, 5:30 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 630 PM EDT THU JUN 7 2007 MIZ001-080015- KEWEENAW- 626 PM EDT THU JUN 7 2007 ...SIGNIFICANT WEATHER ALERT FOR KEWEENAW COUNTY UNTIL 815 PM EDT... AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 35 MILES SOUTH OF GRAND MARAIS MINNESOTA... MOVING NORTHEAST AT 45 MPH. THESE STORMS WILL BE MOVING OVER ISLE ROYALE BY 730 PM EDT. HAIL UP TO DIME SIZE...WINDS UP TO 30 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... WINDIGO. ROCK HARBOR. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. DLG
Local storm report, Jun 7, 6:18 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
718 PM EDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 2 SW BAGLEY 45.53N 87.60W
06/07/2007 E1.75 INCH MENOMINEE MI TRAINED SPOTTER
LASTED FOR 1-2 MINUTES.
0655 PM HAIL 1 SE CARNEY 45.58N 87.55W
06/07/2007 E1.50 INCH MENOMINEE MI TRAINED SPOTTER
LASTED FOR 1-2 MINUTES
&&
TGREENThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 9:54 PM CDT | Marine Weather Statement | MQT | 20 days | |
| Jun 7, 2:43 AM CDT | Wind Advisory | MQT | Alger, Baraga, Delta, Dickinson, Gogebic, Houghton and 7 more | 18 hr |
| Jun 7, 3:10 PM CDT | Severe Thunderstorm Warning | MQT | Gogebic | 65 min |
| Jun 7, 3:29 PM CDT | Special Marine Warning | MQT | 31 min | |
| Jun 7, 3:36 PM CDT | Severe Thunderstorm Warning | MQT | Ontonagon | 54 min |
| Jun 7, 5:25 PM CDT | Tornado Warning | MQT | Menominee | 35 min |
| Jun 7, 5:54 PM CDT | Special Marine Warning | MQT | 66 min | |
| Jun 7, 5:59 PM CDT | Tornado Warning | MQT | Menominee | 31 min |
| Jun 7, 6:02 PM CDT | Severe Thunderstorm Warning | MQT | Delta | 58 min |
| Jun 7, 6:09 PM CDT | Special Marine Warning | MQT | 66 min | |
| Jun 7, 6:18 PM CDT | Severe Thunderstorm Warning | MQT | Menominee | 57 min |
| Jun 7, 6:51 PM CDT | Special Marine Warning | MQT | 54 min | |
| Jun 7, 6:55 PM CDT | Severe Thunderstorm Warning | MQT | Gogebic, Ontonagon | 35 min |
Nearby
Tornado Warnings in Michigan, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.